Acetaminophen overdose icd 10

Acetaminophen overdose icd 10

Posted: Young On: 13-Dec-2017
Acetaminophen Poisoning 5-Minute Clinical Consult

Acetaminophen Poisoning 5-Minute Clinical Consult

Acetaminophen Poisoning answers are found in the 5-Minute Clinical Consult. Increased incidence of spontaneous abortion, especially with overdose at early. ICD-10. K71.10 Toxic liver disease with hepatic necrosis, without coma. The ICD-10-CM Drugs Index is designed to allow medical coders to look up. There are 0 terms under the parent term 'Acetaminophen' in the ICD-10-CM Drugs. This is the 2017 version of the ICD-10-CM diagnosis code T39.1X1A Valid for. Accidental acetaminophen poisoning; Accidental dextropropoxyphene overdose.

ICD-10-CM Drugs Index - Acetaminophen - ICD. Codes

ICD-10-CM Drugs Index - Acetaminophen - ICD. Codes

Acetaminophen overdose; Poisoning by acetaminophen. ICD-10-CM T39.1X1A is grouped within Diagnostic Related Groups MS-DRG v35.0. 917 Poisoning. Coding algorithms for acetaminophen overdose, hepatotoxicity alanine. An algorithm including codes 965.4 ICD-9-CM and T39.1 ICD-10 was highly. Convert to ICD-10-CM 965.4 converts approximately to 2015/16. Accidental acetaminophen poisoning; Accidental overdose of aromatic analgesic; Accidental.

Validation of ICD-9-CM codes for identification of acetaminophen.
Validation of ICD-9-CM codes for identification of acetaminophen.

Feb 21, 2013. Acetaminophen overdose is a major concern among the pediatric population. Visits coded with 1 or more ICD-9 codes for poisoning 965, 977. not be comparable with the ICD-10-CM coding system for future studies. Approximate Synonyms. Poisoning by salicylate; Salicylate overdose. ICD-10-CM T39.091A is grouped within Diagnostic Related Groups MS-DRG v35.0.

Acetaminophen overdose icd 10
Rating 4,2 stars - 277 reviews